Pirofen tablets

Pirofen

  • Active Ingredient: Acetaminophen
  • 25 mg
Buy Now

What is Pirofen?

The active ingredient of Pirofen brand is acetaminophen. There are many brands and forms of acetaminophen available. Not all brands are listed on this leaflet.

Used for

Pirofen is used to treat diseases such as: Fever, Muscle Pain, Neck Pain, Pain, Plantar Fasciitis, Sciatica, Transverse Myelitis.

Side Effect

Possible side effects of Pirofen include: swelling, pain, or tenderness in the upper abdomen or stomach area; pinpoint red spots on the skin; skin rash, hives, or itching; sore throat (not present before treatment and not caused by the condition being treated); pain in the lower back and/or side (severe and/or sharp); bloody or cloudy urine.

How to Buy Pirofen tablets online?

To buy Pirofen online - just click on the "Buy Now" button in the top and follow along with our shop. Order and payment takes a few minutes, and all steps are obvious. We do not take a medical prescription and also we have many procedures of payment. With all the details of fast delivery and confidentiality, then you can read on the relevant pages on the hyperlinks from the navigation menu.

Related Medications

Calsil

Calsil 25mg

acetaminophen

More info

Pirofen

Pirofen 25mg

acetaminophen

More info

Sinofree

Sinofree 25mg

acetaminophen

More info

Mafidol

Mafidol 25mg

acetaminophen

More info

Precautions

  • Acetaminophen overdose in young children: treatment and effects of alcohol and other additional ingestants in 417 cases.
  • Truven Health Analytics does not assume any responsibility or risk for your use of the Truven Health Analytics products.
  • If you drink three or more alcoholic beverages each day, ask your healthcare provider if you should take acetaminophen.
  • Links provided here are for informational purposes only.
  • If you have this type of reaction, you should never again take any medicine that contains acetaminophen.
  • In case of these symptoms, patients should seek medical help immediately.
Only when appropriately oxidised is the COX enzyme highly active.
This is despite the evidence that paracetamol and NSAIDs have some similar pharmacological activity.
Your doctor probably also monitors your liver function whenever you get bloodwork done, so you could ask whether the Tylenol is affecting your liver.
Bateman DN, Dear JW, Carroll R, Pettie J, Yamamoto T, Elamin ME, Peart L, et al.
Acetaminophen is one of the most widely used medications in hospital settings.
Tylenol Extra Strength Caplets contain 500 mg of acetaminophen.
Keep all medications away from children and pets.

© Copyright 2017-2018 - rootsdentclinic.com - We Care About You!